Has anyone ever had a flare after being on antibiotics ?

Discussion in 'Fibromyalgia Main Forum' started by fibrobutterfly, Nov 14, 2002.

  1. I have noticed in the past whenever I take antibiotics or use Flonase all my joints start hurting! Has anyone else ever experienced this? It is either the antibiotics , flonase or from all the yeast????
  2. I have noticed in the past whenever I take antibiotics or use Flonase all my joints start hurting! Has anyone else ever experienced this? It is either the antibiotics , flonase or from all the yeast????
  3. BonBons

    BonBons New Member

    Hi fibroBfly - I'm allergic to sulfa and penicillin, but any antibiotic makes me feel absolutely awful and every single one but Zithromax gives me a vaginal yeast infection. I try not to take them, and bought the Antibiotic Alternative, but with the chronic sinus issues I get panicked and end up taking them if I can't resolve them on my own. BonBons
  4. Mikie

    Mikie Moderator

    Even healthy people experience this as the antibiotics kill off the wee beasties in our bodies. If the killoff is massive enough, the body cannot flush the dead critters out before they become toxic to the body.

    Drink tons of water when on antibiotics to help flush them out. Also take probiotics to avoid yeast problems. In fact, take probiotics ALL the time to ensure a healthy gut, colon, and vagina.

    Love, Mikie
  5. any recommendation on probotics is one better than the other?
  6. BethM

    BethM New Member

    but I always feel better after being on antibiotics, which makes me think that my FMS is caused by a chronic underlying infection. I always take acidophilus capsules when I have to take antibiotics, so maybe that's why I feel better and not worse. Usually the antibiotics are for sinus infections, which I get several times each year. Zithromax is my antibiotic of choice, as I have absolutely no side effects from it.

    Peace,
    Beth.
  7. contessa

    contessa New Member

    Never had any problems until I hospitalized and put on massive doses of antibiotics. Even with all the precautions I took to keep the side-effects balanced I still lost the war. That was ten years ago and I'm still sick from them.
  8. Mikie

    Mikie Moderator

    They sell a good probiotic here which contains FOS which means it passes through the stomach and colonizes in the intestines where the good bacteria are needed. Be sure to refrigerate it after opening it.

    Zithromax (Azithromycin) is one of the antibiotics which is effective against the mycoplasma bacteria. This may be the reason for feeling better while on it. If I go off my Doxycycline for three days, my swollen lymph nodes, fluish feeling, migraine-type headaches, chronic sore throats, low-grade temperatures, and IBS return. It was a mycoplasma infection which triggered my illnesses.

    Love, Mikie

[ advertisement ]